# SDR ASAA2025032456859

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N287AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36359
- Aircraft time: 24,353 hours, 7,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TESTING LIGHTS R/H FWD SERVICE DOOR ESCAPE SLIDE LIGHT INOP. GROUNDED - YES. RELAMPED NO HELP. ACCESSED BATTERY PACK M02816. REPLACED BATTERY PACK FOR FWD R/H SERVICE DOOR AREA WITH NEW BATTERY PACK CLOSED ACCESS PNL. ACCOMP INST TEST, TEST PASS REF. AMM 33-51-06-960-805.
